Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Benadryl cause itchy rashes all over the body?

Was diagnosed with flu type A toadstool and given medications. Was told to take Benadryl as an anti-histamine. Took one with other meds, about an hour later noticed red, itchy bloches all over body & took another Benadryl and another An hour later. Still feel weird, can I take another one without doing more harm? Have taken4 Benadryl in the last 5 1/2 hours?
Thu, 26 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It sounds strange, but some people are allergic to Benadryl. Benadryl treats allergy, but it gives several people hives. In this case, I suggest prescribed corticosteroids.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took Bactrim for a uti and got hives and a rash. I stopped taking it but I got hives and a rash that is itching. The dr told me to stop taking it...